I've been in Escitalopram for 5 days for anxiety. I tried Sertraline before but had bad side effects. I understand Escitalopram can take a few weeks. It's just the side effects are causing me to feel so tired, sick, even more anxious and completely detched from everything. I have a job am a mother and desperately want to get past this, at the moment I'm signed off work. Any ideas how long side effects last or when the medication benefits will kick in? Thank you so much
Escitalopram is one of the quicker acting antidepressants so you should begin to notice a reduction in anxiety within the first couple of weeks of taking it. What you are experiencing are normal side effects and will get better if you give it time. You'll gradually feel better over the next few weeks and the medication will reach its peak effects around one month.
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 May 2012 • 4 answers
Updated 10 Apr 2017 • 1 answer
Updated 16 Apr 2017 • 1 answer
Updated 14 Nov 2017 • 1 answer
Updated 10 days ago • 3 answers